# SDR FE62002F00001

- Difficulty date: June 6, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N660NR
- Make and model: Pilats PC1245
- Aircraft serial: 356
- Engine: Pwa PT6A67B
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: EM40693
- Part serial: 99
- Condition: Restricted
- Location: Aileron Trim
- Part time: 294 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AILERON TRIM TAB LINEAR ACTUATOR ELECTRICAL HARNESS WAS TIED WITHOUT ENOUGH SERVICE LOOP WHICH CAUSED RESTRICTED AILERON MOVEMENT.  THE LINEAR  ACTUATOR ELECTRICAL WIRE HARNESS WAS THUS PULLED FROM THE ACTUATOR.  THE ACTUATOR WAS STILL FUNCTIONAL BUT WAS REPLACED UNDER WARRANTY.  THE AIRCRAFT AND DAMAGED ACTUATOR HAVE 294.7 HOURS TOTAL TIME IN SERVICE.  THIS DEFECT WAS DISCOVERED DURING A SCHEDULED INSPECTION EVENT AND IS A RESULT OF THE INSTALLATION TECHNIQUE RATHER THAN PART DESIGN OR OTHER CONSIDERATION.
